# SDR DALA1253360659

- Difficulty date: October 22, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 69,358 hours, 31,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE FWD CARGO RESTRAINT ATTACH POINT DAMAGED FWD CARGO COMPARTMENT LINNER DAMAGED.  REMOVED ANGLE CUT OUT DAMAGE IAW SRM 51-70-13. FABRICATED A REPAIR DOUBLER IAW SRM 51-70-13 AND INSTALLED SUPPORT ANGLE IN CARGO BAY.
